# SDR REXA2012052400771

- Difficulty date: May 24, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N8736A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7736
- Aircraft time: 21,585 hours, 18,555 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL AT 25,000 FEET -26C AT CRUISE SPEED.  PERFORMED TROUBLESHOOTING PER FIM REV 39.  FOUND CONTROL CABLE PULLEY WEDGED AGAINST RT BPSU HARNESS, CAUSING FLAP FAIL DISCREPANCY.  REMOVED PULLEY, OPS CHECK FLAPS IAW AMM 27-54-00.  OP CHECKED GOOD, OK FOR SERVICE.
